+ Reply
Log in or Register to participate in these discussions
Docetaxel side effects
Roy L.
506 Posts

Good Saturday morning all,

Had my second round of chemo on Thursday and today all my joints feel like they are on fire. My knees especially are miserable. Anybody else have this issue and did you find anything help with the pain?

We are having a nor 'easter here as well and that may be part of the problem, i know big low pressure systems give me headaches.

Thanks!

Roy

#peacelovecure

5 Replies
Runner Girl
2730 Posts

@Roy L.

I was advised to take magnesium for the pain after my second chemo. Maybe give that a try, after you discuss with your oncologist.

Roy L.
506 Posts

@Runner Girl thank you again for the advice. The joint pain took me by suprise today but I do see it is part of the side effects propaganda I have.

Guess I better go over it again. I am going to call on Monday if it keeps up.

Cheers.

Roy

#peacelovecure

Runner Girl
2730 Posts

@Roy L.

Are they giving you anything to increase your white blood cells while on chemo?

Roy L.
506 Posts

@Runner Girl my first bloodwork came back good, so nothing as yet.

This second round has really knocked me down. What a difference from the first one. Will keep pushing through and hope for the best.

Roy

#peacelovecure

Mosi
90 Posts

I was told by my oncologist to have Claritin for joint pain. I too had incredible pain with paclitaxel. This was after 4 rounds of “the red devil” which I skated through. It was bad for 3-4 days and then improved. By the end of the week I was dancing around the house again to George Michael. I hope this doesn’t persist for you.

+ Reply